On Pre-p-Continuity Where p {L, M, R, S}
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015

On Pre-p-Continuity Where p {L, M, R, S}

M. Priyadarshini, R. Selvi, P. Thangavelu

The authors Selvi.R, Thangavelu.P and Anitha.M introduced the concept of -continuity between a topological space and a non empty set where {L, M, R, S} [4]. Navpreet singh Noorie and Rajni Bala[3] introduced the concept of f# function to characterize the closed, open and continuous functions. In this paper, the concept of pre--continuity is introduced and its properties are investigated and pre--continuity is further characterized by using f# functions.

Keywords: Multifunction, Saturated set, -continuity, pre-open, pre-closed and continuity

Edition: Volume 4 Issue 4, April 2015

Pages: 278 - 283

Share this Article

How to Cite this Article?

M. Priyadarshini, R. Selvi, P. Thangavelu, "On Pre-p-Continuity Where p {L, M, R, S}", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB152920, Volume 4 Issue 4, April 2015, 278 - 283

71 PDF Views | 58 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Multifunction'

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 278 - 283

On Pre-p-Continuity Where p {L, M, R, S}

M. Priyadarshini, R. Selvi, P. Thangavelu

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1984 - 1985

On Fuzzy Weakly ?-continuous Multifunction

Saurabh Saxena

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1634 - 1635

A Note on Fuzzy Upper and Lower Weakly Semi - Precontinuous Multifunction

Saurabh Saxena

Share this Article

Similar Articles with Keyword '-continuity'

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1536 - 1539

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma, Hamant Kumar

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 278 - 283

On Pre-p-Continuity Where p {L, M, R, S}

M. Priyadarshini, R. Selvi, P. Thangavelu

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 440 - 444

On Quasi-Normal and Quasi-Regular Spaces in Hereditary Generalized Topological Spaces

M. Vigneshwaran, K. Baby

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 896 - 900

Onf? -Continuity in Fine-Topological Space

Dr. K. Rajak, Dr. M. Kumar

Share this Article

Research Paper, Mathematics, Sudan, Volume 8 Issue 10, October 2019

Pages: 500 - 503

q-Continuity Equation

Amna Hasan

Share this Article
Top